# SDR HNAA2013090300486

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 46,184 hours, 54,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ballast
- Part number: BU501261BR080061
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MILD ELECTRICAL ODOR IN CABIN OVERHEAD LIGHTS. DEACTIVATED BY PULLING AND COLLARED C/B SI,S2,R2 IAW S.P.33.1.  R & R BULB HOLDER AND BALLAST ASSY IAW MM 20-45-07. OPS CHECKED GOOD.  PERFORMED HIDDEN DAMAGE INSPECTION.  NO DEFECTS NOTED IN SURROUNDING AREA AT THIS TIME.
